30/m came with c/o fever on and off for 2 days. admitted to ward, suddenly c/o dizziness,perspiration and low sugar(46). shifted to icu. mild liver enzymes elevated, ckmb and trop I positive. pt was not thrombolysed due to ECG changes subsided gradually. what do you think why ECG changes disappeared without doing Anything???

3 Likes

LikeAnswersShare

Young Pt with fever, elevated cpkmb & Trop, and (ECG changes diffuse in multiple leads concave St elevation and lack of reciprocal St changes likely to be myocaritis/percarditis.) 1 ecg :St elevation in v2,3,4 St depression avl. 2.ecg St elevation avl, V3,4. St depression lll, If pt is afebrile, Electrolytes & Glucose corrected, and if T,P,R, SpO2, BP, (vitals stable) ECG changes are not disappered yet, and pt is still at risk. Echo, Repeat ECG, repeat cpkmb, Trop to see coming down to normal, Labtest CBC, Clotting RFT LFT Glucose TSH, and CXR. Need further evaluation and Rx. Cardiologist opinion.

Thanks to all for participation 2d echo done ant lateral apical hypokinesia with 45% EF. No any myocarditis related changes. What we found was interesting. Pt is a soldier working as security at airport. He used to take Amphetamines and cigarette before going toilet. He took same in morning in ward and tht happened. I think vasospasm was aggrevated wth cigarette and amphetamine.

Vassospasm may cause angina & arrythmia but certainly not hypokinesia & low ef & also elevated cardiac enzymes. Get angio & coagulation profile done.
0

View 3 other replies

This pt looks to be a c/o myocarditis due to viral fever. Ecg changes are there and not disappeared. There are st-t changes in 2 3 avl avf And v2 v3 v4 trop i and ckmb is +ve so pt is still at risk if he is afebrile should be evaluated for myocardial insult .or keep in touch for any new development.

Agree with Dr Agarwal. Constant monitoring and evaluation required.

Patient had sweating giddiness and with ECG changes with Troponin I ,Cpk-mb positive ,characteristic of ACS. Since thrombolysed early ischaemic changes reverted . Did patient have reperfusion arrhythmia ? Severe Hypoglycaemia can trigger an ACD in an elderly. An interesting case .

The e.c.g changes were due to counter regulatory mechanism in our body i response to hypo.it is adrenergic and produce perspiration.fever also can produce prostration .cpkmb is possible in any myocardial insult.top t is often false positive.

Pt ECG shows anterio lateral infarction with pericarditis.young age u must rule out embolization & investigate the pt for causes of thromboembolism.spontaneous resolution can occur in embolism.

Sinus rhythm, regular, 75 bpm, Axis LAD, LAFB, RWP good, ST elevation, L1, aVL and V2 to V6. ST depression in L2, L3 and aVF. Anterolateral wall STEMI.

Viral fever with myocarditis ECHO would have been helpful

Get echo if inotropic support required conider ecmo also

Load more answers

Cases that would interest you